# SDR SWAA2022101971684

- Difficulty date: September 14, 2022
- Submitted: October 19, 2022
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 59,684 hours, 35,435 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED AT LEVEL ORSS 270 DEFLECTION CONTROL RIB AT RT WING 2022-518140 / [01] REPLACED ANGLE TRAILING EDGE LOCATED AT LEVEL ORSS 270 DEFLECTION CONTROL RIB AT RT WING AND FASTENERS IAW B737-700 SRM 52-40-02;[02] CORRECT STEP : REPLACED ANGLE TRAILING EDGE LOCATED AT LEVEL ORSS 270 DEFLECTION CONTROL RIB AT RT WING AND FASTENERS IAW B737-700 SRM 51-40-02;[03] TASK CARD COMPLETE.
